Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Had wisdom teeth removed, nausea, vomiting. Are these side effects?

I recently had my wisdom teeth removed and was given a prescription of T3 and Ibuprofen , it’s been 5 days and my facial swelling is slowly going down but there is still quite abit of pain... On day 3 and 4 I had experienced nausea and vomiting ... the first time I think I may have forgotten to eat before I took the medicine but the second time I had ate and drank a lot of water and I ended up vomiting up my water and a bit of blood, I am going to be going to the doctor today after work to get checked out but I was just wondering if these symptoms sound like they are side effects or if I am just miss-using them at all? I take two T3 s and one Ibuprofen every 4-6 hours a day.
Wed, 25 Jul 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Medical Procedures
Dentist, Orthodontics 's  Response
hi
as per the information provided by you , the nausea and vomiting is due to the common side effect of the antibiotic and painkiller you have been taking,
the blood in your vomit is from the extraction socket, so need not to worry .
i would suggest discontinuation of the antibiotic since you already had 5 days course but anti inflammatory your pain killer can be continued for few days more as per requirement.
it usually takes 1 week time for pain to go completely.
take care
I find this answer helpful
Dentist Dr. Bibhu Dutt Nanda's  Response
hello and welcome to HCM forum,
i would like to inform you that do not worry, these symptoms are due to the side-effects of oral antibiotics prescribed to you, just keep your diet normal and visit your dentist so that he/she can prescribe you some antacids as well.
besides you should use antibacterial mouth rinse(betadine), this is hasten healing and resolve swelling.
i wish you good health,
take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, So I got my wisdom teeth removed today and I took a nap when I got home. But for some reason I woke up with a fever and nausea. This was about...

Recent questions on  Altitude sickness

doctor1 MD

My husband is 56 & other than quintuple bypass surgery in 09...he s in good health...Right now,he s in S.A.(Salta,Argentina) & also on a salt flat...

doctor1 MD

my son just flew into la paz (13,000 feet) and had altitude sickness. Spent one night in a clinic with O2 (also has a bacterial infection) at...

doctor1 MD

I have been having chest heaviness, mild nausea and gassiness at low altitude. I live at 7800 feet and don't get it at home. What gives?

doctor1 MD

I started taking acetazolamide Monday. Today I passed brown urine followed by pink urine. I was told I previously had hives from the drug, probably...

doctor1 MD

My wife (age 74, excellent health) and I visited Yosemite over the past 3 days. We were staying at a house at approx. 4,500 ft elevation. On the...

doctor1 MD

My 23 year old is just getting over pnemonia but has a bad headache that has been going on for days due to Lortab. Lortab gives me migraines too so...

doctor1 MD

I am taking tenoretic for 8 years and want to know if I can live a altitude of 4,500 ft above sea level. I visited that altitude recently and was...